# SDR SIMA20211012001

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,324 hours, 34,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP #2 AND #3 INOP-C/A-RAR #2 EMERGENCY BATTERY AND CHARGER IAW ENVOY W/C 33-700-19. OPS CHECK GOOD.
